MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 00884450530122
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Scout device began to malfunction by intermediately not reading the surgical site.Nurses had to continually reset the machine in order to get a few seconds of spot checking the surgical site.Handpiece and machine were both unplug and plug back in individually with no improvement.

Brand Name
SCOUT®
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key21078802
Report Number21078802
Device Sequence Number8322727
Product Code NEU
UDI-Device Identifier00884450530122
UDI-Public(01)00884450530122(17)250723(10)H3019465
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2024
Report Date (Section F) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450530122
Device Catalogue NumberHPSU-01/D
Device Lot NumberH3019465
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight72 KG
Date Report Sent to FDA12/19/2024